# SDR HNAA2021042600160

- Difficulty date: April 24, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 46,943 hours, 43,988 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION, LG AIR/GROUND FAIL MESSAGE APPEARED ON EICAS AND GEAR OULDNT BE RETRACTED.   COMPLIED WITH FIM TASKS 32-63-00-810-801-A, 32-63-00-810-802-A, 32-63-00-810-803-A, 32-63-00-810-804-A, AND 32-63-00-810-805-A. R&R'D LEGU, OPS CHECK GOOD IAW AMM 32-32-01-04.
